Discussion in 'General Nonsense' started by oli_ramsay, Jul 26, 2008.
Woul it be OK to have say 3 or 4 (recommended daily use is one) to induce drowsiness?
If it's diphenhydramine or dramamine, yes.
Actually, DPH is used in sleeping pills, just twice the dose (in Europe and Australia, up to 8x the dose), around 300 mg+, you might experiance some dry mouth, that's fine. It is an antihistamine, after all.
Also, in higher doses (300mg+) you might get visuals, warping of stationary objects, spiders, stuff changing color, that's also normal. It crosses the blood brain barrier. (more previlent with DPH, dramamine is also known to give visuals, but in higher doses).
Just don't do more than 2 grams a week, you'll be fine. I've gotten better sleep with a good handful of DPH in months than I have using other methods.
PM me for more info.
Thanks I figured they use antihistamine in Nytol which make me really drowsy. The stuff is called Cetirizine Hyrochloride. Each pill contains 10mg
I've just triple dropped lol and I had 2 more b4 that
Well mission failed I dont feel drowsy at all lol and I'm certainly not tripping either guess I'm in 4 another late night
Separate names with a comma.